X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (189) 189
Book / eBook (41) 41
Book Review (12) 12
Magazine Article (5) 5
Newspaper Article (5) 5
Trade Publication Article (4) 4
Publication (2) 2
Conference Proceeding (1) 1
Dissertation (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (22) 22
bayesian statistical decision theory (21) 21
outliers (19) 19
statistical variance (18) 18
statistics (17) 17
approximation (13) 13
estimators (13) 13
humans (12) 12
degrees of freedom (11) 11
gaussian distributions (11) 11
index medicus (11) 11
regression analysis (10) 10
bayesian analysis (9) 9
bayesian inference (9) 9
neurosciences (9) 9
estimation methods (8) 8
inference (8) 8
male (8) 8
matrices (8) 8
modeling (8) 8
random variables (8) 8
reliability (8) 8
sample size (8) 8
sampling distributions (8) 8
studies (8) 8
mathematical statistics (7) 7
multiple sclerosis (7) 7
statistical methods (7) 7
book reviews (6) 6
child (6) 6
clinical neurology (6) 6
engineering (6) 6
estimate reliability (6) 6
least squares (6) 6
linear models (6) 6
mathematical vectors (6) 6
multivariate analysis (6) 6
parametric models (6) 6
probabilities (6) 6
spurious observations (6) 6
unbiased estimators (6) 6
adolescent (5) 5
analysis (5) 5
dermatology (5) 5
female (5) 5
logical givens (5) 5
mathematical models (5) 5
predictive distribution (5) 5
statistics for business/economics/mathematical finance/insurance (5) 5
adult (4) 4
analysis of variance (4) 4
animals (4) 4
child, preschool (4) 4
covariance matrices (4) 4
datasets (4) 4
disease (4) 4
estadística matemática (4) 4
estimation theory (4) 4
infant (4) 4
mathematical independent variables (4) 4
maximum likelihood estimation (4) 4
methods (4) 4
models (4) 4
musical intervals (4) 4
polynomials (4) 4
research (4) 4
risk factors (4) 4
sample mean (4) 4
sampling (4) 4
statistics, general (4) 4
theory and methods (4) 4
young adult (4) 4
1-methyl-4-phenyl-1,2,3,6-tetrahydropyridine (3) 3
62f15 (3) 3
a priori knowledge (3) 3
advanced problems and solutions (3) 3
age (3) 3
analytical estimating (3) 3
association (3) 3
cognitive ability (3) 3
confidence interval (3) 3
cytokines (3) 3
density (3) 3
dermatitis (3) 3
distribution (3) 3
distribution functions (3) 3
drug therapy (3) 3
estimators for the mean (3) 3
experiment design (3) 3
experimental design (3) 3
factorial design (3) 3
factorials (3) 3
general linear model (3) 3
health aspects (3) 3
hypothesis testing (3) 3
jacobians (3) 3
kalman filtering (3) 3
linear regression (3) 3
macaca fascicularis (3) 3
mathematics (3) 3
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (30) 30
Mathematical Sciences - Stacks (4) 4
Engineering & Comp. Sci. - Stacks (3) 3
Robarts - Stacks (3) 3
OISE - Stacks (2) 2
Gerstein Science - Missing (1) 1
Gerstein Science - Theses (1) 1
Mathematical Sciences - Missing (1) 1
Mathematical Sciences - Theses (1) 1
New College (Ivey) - Stacks (1) 1
University Archives - Archives (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Science, ISSN 0036-8075, 5/1952, Volume 115, Issue 2993, pp. 522 - 523
Journal Article
The Annals of Mathematical Statistics, ISSN 0003-4851, 12/1952, Volume 23, Issue 4, pp. 629 - 632
In [1] a method for removing the regularity conditions from the Cramer-Rao Inequality was given and applied to the estimation of a single real parameter. It... 
Statistical variance | Mathematical vectors | Unbiased estimators | Notes | Estimation methods
Journal Article
1955
Dissertation
The American Israelite (1874-2000), 03/1955, p. 14
Due bills have already been mailed. Pre-pay your 1955-56 dues and receive the GOLD MEMBERSHIP CARD. Let us make Rebecca chapter 100% prepaid so that we may... 
Newspaper Article
The Annals of Mathematical Statistics, ISSN 0003-4851, 3/1956, Volume 27, Issue 1, pp. 162 - 179
In this paper definitions are given for three types of tolerance regions. For distribution-free tolerance regions, an analytic condition is derived for the... 
Hypothesis testing | Minimax | Statistical variance | Gaussian distributions | Degrees of freedom | Eigenfunctions | Unbiased estimators | Random variables | Statistics | Probabilities
Journal Article
The Annals of Mathematical Statistics, ISSN 0003-4851, 9/1957, Volume 28, Issue 3, pp. 773 - 778
In [1], optimum $\beta$-expectation tolerance regions were found by reducing the problem to that of solving an equivalent hypothesis testing problem. The... 
Hypothesis testing | Minimax | Gaussian distributions | Degrees of freedom | Notes
Journal Article
Biometrika, ISSN 0006-3444, 12/1958, Volume 45, Issue 3/4, pp. 565 - 567
Journal Article
Biometrika, ISSN 0006-3444, 12/1958, Volume 45, Issue 3/4, p. 565
Journal Article
The Annals of Mathematical Statistics, ISSN 0003-4851, 12/1959, Volume 30, Issue 4, pp. 926 - 938
We assume familiarity with the concepts defined in [1] and [2], where optimum $\beta$-expectation tolerance regions and their power functions were found for... 
Hypothesis testing | Minimax | Degrees of freedom | Sample size | Logical givens | Power functions | Absolute value | Jacobians
Journal Article
The Annals of Mathematical Statistics, ISSN 0003-4851, 3/1959, Volume 30, Issue 1, pp. 230 - 238
This paper examines the loss of power when using tests based on the assumption that the variable being sampled has a "complete" normal distribution when in... 
Gaussian distributions | Mathematics | Research grants | Standard deviation | Random variables | Significance level | Sampling distributions | Research universities | Power functions | Truncation
Journal Article
Annals of the Institute of Statistical Mathematics, ISSN 0020-3157, 10/1959, Volume 11, Issue 1, pp. 55 - 68
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 12/1959, Volume 66, Issue 10, pp. 920 - 921
Journal Article
Canadian Mathematical Bulletin, ISSN 0008-4395, 09/1960, Volume 3, Issue 3, pp. 225 - 236
This paper continues the work begun in [l] and examines the loss of power when using tests based on the assumption that the variable being sampled has a... 
Journal Article
Canadian Mathematical Bulletin, ISSN 0008-4395, 01/1960, Volume 3, Issue 1, pp. 35 - 39
In [l], Moser derives a recurrence relation and studies the limiting behaviour of the Expectations En of the following game. “A real number is drawn at random... 
Journal Article
Technometrics, ISSN 0040-1706, 05/1960, Volume 2, Issue 2, pp. 123 - 146
If one reading is a long way from the rest in a series of replicate determinations, or if in a least-squares analysis one reading is found to have a much... 
Outliers | Statistical variance | Observational astronomy | Degrees of freedom | Insurance premiums | Factorials | Correlation coefficients | Least squares | Factorial design | Statistics
Journal Article
The Annals of Mathematical Statistics, ISSN 0003-4851, 12/1960, Volume 31, Issue 4, pp. 1213 - 1213
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 2/1960, Volume 67, Issue 2, pp. 187 - 188
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 11/1960, Volume 67, Issue 9, p. 927
Journal Article
The American Mathematical Monthly, ISSN 0002-9890, 3/1961, Volume 68, Issue 3, pp. 299 - 300
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.